# SDR IXXA070061S

- Difficulty date: November 15, 2007
- Submitted: December 11, 2007
- Operation: Air carrier
- Aircraft: N604BX
- Make and model: Doug DC-8-73F
- Aircraft serial: 46046
- Aircraft time: 87,931 hours, 29,662 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Misrepaired
- Location: Bs 240
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND MAIN CARGO COMPARTMENT HAS A IMPROPER REPAIR AND DENT ON FRAME AT STATION 240.000 LONGERON-21 RIGHT. REMOVED FASTNER AS NEEDED TO PERFORM REPAIR.REMOVED EXISTING REPAIR.FABRICATED FRAME SEGMENT, SPLICE AND ANGLE.PERFORMED HEAT TREATMENT TO FRAME SEGMENT, SPLICE AND ANGLE. CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS.INSTALLED REPAIR PARTS AND NEW FASTNERS IAW 51-1-11, 51-3-1, DC8 SRM 53-2-0 FIGURE 2 SHEET 2 AND 6, DC8 SRM 51-1-20D, DC8 SRM 53-4-1 FIGURE 40 SHEET 7-9 ITEM "C", SRM 53-2-0 FIGURE 2 SHEET 1, SRM 51-2-0 FIGURE 50 SHEET 49A, DC8 SRM 53-2-0 FIGURE 2 SHEET 8 T/R 53-110 DATED 11-10-2000, SRM 53-2-0 FIGURE 2 SHEET 7 T/R 53-110 DATED 11-10-2000,  DC8 SRM 51-1-1 PAGES 1, 13, 17, AND DC8 SRM 51-1-8B.
